# SDR TWAA0015707

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT ELEVATOR HAD STATIC BURN ON UPPER AND LOWER SURFACE OF ELEVATOR AT LOWER T/E OTBD END.  ACCOMP NDT PER NDT MANUAL PART 6, 51-00-06, AND NO CRACKS FOUND.  REPAIRED PER SRM 51-01, FIG 2.  WT AND BALANCE RECALCULATED PER SRM 55-20-02.  MATERIAL LIST 43 GRAMS REMOVED, 82 GRAMS ADDED.  TOTAL WEIGHT ADDED 39 GRAMS.  INSTALLED NEW PLACARD.
